MAUDE Adverse Event Report: ANTIGEN SELF TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ANTIGEN SELF TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Model Number ICO-3000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
We performed 2 separate tests using the ihealth mdel ico-3000 self test covid-19 antigen rapid test with the same person, one result was positive and the subsequent test was negative.The use of this product gives the user low confidence in the use of the test kit and its reliability.Fda safety report id # (b)(4).

Brand Name
ANTIGEN SELF TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
MDR Report Key15079466
Report NumberMW5111042
Device Sequence Number11770952
Product Code QKP
UDI-Device Identifier00856362005890
UDI-Public856362005890
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 07/19/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2022
Device Model NumberICO-3000
Device Lot Number211CO21229-04
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2022
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite